# SDR UIEA2014051600188

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69B391471
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING 65B39147-1 ON LT WING OTBD TE AFT FLAP AT WBL 619.60.  ACCOMPLISH EI NO T2014P57B-1176 REV 0.  CONDITION CHECKED NORMAL.
